# SDR SWAA2013052816571

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 51,674 hours, 30,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY EXIT LIGHT COVER LOOSE.  SECURED LENS IAW SIP.
